Branched Coverings and Embedded Surfaces in Four-Manifolds
Year: 2013
Communications in Mathematical Research , Vol. 29 (2013), Iss. 4 : pp. 370–376
Abstract
In this paper, we get a lower bound on the genera of surfaces representing certain divisible classes in some 4-manifold X with H1(X;Z) finite.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2013-CMR-19000
Communications in Mathematical Research , Vol. 29 (2013), Iss. 4 : pp. 370–376
Published online: 2013-01
AMS Subject Headings: Global Science Press
Copyright: COPYRIGHT: © Global Science Press
Pages: 7
Keywords: embedded surface 4-manifold genus.
Author Details
Ximin Liu Email
Yulai Wu Email